# SDR AALA201707109037

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 22,438 hours, 18,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0575
- Condition: Unsecure
- Location: L1 Door
- Part time: 25,429 hours, 17,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR SLIDE BUSTLE UNRAVELED.  REPLACED EMERGENCY SLIDE.
